# SDR ARWA980726

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER REPAIR IN LT AFT DOOR FRAME AFT LWR PART.  REMOVED IMPROPER REPAIR.  FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-0, 53-4-1, 51-1-4.  TREATED PRIMED AND INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-8, 51-1-11, 51-1-21, 51-1-20D.  REF SEE CF WORK ORDER 020663 NR CONTROL NR 5015.
